Items where Author is "Ibraimi, Alit"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Seferi, Ylldrita and Sadiki, Flamure and Ibraimi, Alit and Rasimi, Krutan (2020) SOLVING INITIAL-VALUE DIFFERENTIAL PROBLEMS USING NUMERICAL MULTISTEP METHOD. Journal of Natural Sciences and Mathematics of UT, 5 (9-10). pp. 140-150. ISSN 2671-3039

Durmishi, Emin and Ibraimi, Alit (2018) Convergence in cone metric spaces with normal cones. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 172-175. ISSN 2671-3039

Sadiki, Flamure and Ibraimi, Alit and Seferi, Ylldrita (2018) Relation between associative ternary operations and neutral sequences. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 222-231. ISSN 2671-3039

This list was generated on Wed May 25 00:35:00 2022 CEST.